# SDR CALA2025122412437

- Difficulty date: November 17, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,081 hours, 29,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION  E/E BAY FLOOR, BILGE S28L HAS EXFOLIATE CORROSION  AT BS 360.   ACCOMPLISHED STRINGER REPAIR AT E&E BAY BETWEEN BS 350 - 380, S28L IAW ESR 16-13144, SRM 51-40-02-0G-0, AND DWG 140A9101.
